# SDR USAA2013010300014

- Difficulty date: December 31, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 8,081 hours, 4,122 cycles
- System (JASC): 5240 · Service Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R1 DOOR PRESSURE LIGHT IS ON FLIGHT ATTENDANT PANEL (CHECK PRESSURE LIGHT).  REMOVED AND REPLACED DIAPHRAGM AND O-RING FROM R1 DOOR OPENING CYLINDER PER CMM 52-11-05.  NO LEAKS NOTED AT THIS TIME.
